# SDR SIMA20171212005

- Difficulty date: December 12, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 36,161 hours, 26,504 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT  BS 280 HAS A CRACK APPROX. 1 INCH LONG AT TOP FLANGE OF  LBL 9,  R & R THE FLOORBEAM IAW SRM51-42-06, SRM 51-42-21 AND SRM 51-42-13
